Alert archive / Tennessee / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 266, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 29, 2010, 5:32 PM CDT for Rutherford County, Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2010, 5:32 PM CDT (22:32 UTC)
- Expired
- Jul 29, 2010, 6:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Rutherford County, TN
The radar
The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:05 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 29, 3:05 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT THU JUL 29 2010 .DISCUSSION...ANOTHER WARM AND HUMID SUMMER AFTERNOON WAS UNDERWAY ACROSS MID TN. HX VALUES WERE AROUND 100 MOST AREAS...WITH ACTUAL TEMPS IN THE LOW TO MID 90S...EXCEPT 80S PLATEAU. PATCHY CLOUDS AND SCATTERED THUNDERSTORMS WERE MOVING ACROSS THE AREA KEEPING TEMPS DOWN SLIGHTLY. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE REST OF THE DAY AS A COLD FONT ALONG THE OHIO RIVER CONTINUES TO MOVE SLOWLY SOUTHWARD. A FEW STRONG TO MARGINALLY SEVERE STORMS COULD OCCUR...BUT MOST WILL FEATURE 30 MPH WINDS...LIGHTNING AND LOCALIZED HEAVY DOWNPOURS. THE THUNDERSTORMS WILL GRADUALLY DIMINISH LATE THIS EVENING WITH LOSS OF HEATING. SLIGHTLY DRIER AND MORE STABLE AIR WILL MOVE IN ON FRIDAY...PARTICULARLY OVER THE NORTHEAST COUNTIES. THIS AREA WILL HAVE A MAINLY SUNNY AND RAIN FREE FORECAST. THE SURFACE FRONT WILL HANG UP OVER MID TN...SO HIGHER HUMIDITY WILL REMAIN OVER THE SOUTH AND WEST COUNTIES...WHERE WE WILL KEEP SMALL RAIN CHANCES FOR FRIDAY. MODELS INDICATE SHORTWAVE ENERGY IN THE NORTHWEST FLOW ACROSS THE OH/TN VALLEYS...PERHAPS WITH AN MCS...LATE FRIDAY NIGHT AND SATURDAY. DETAILS OF THIS FEATURE ARE UNCERTAIN IN TERMS OF THUNDERSTORM COVERAGE OR SPECIFIC TIMING. FOR NOW WE WILL ADD SMALL POPS NORTHWEST FRIDAY NIGHT...THEN A CHANCE (30 PERCENT) ACROSS THE AREA SATURDAY. A BUILDING RIDGE PATTERN WILL SHUT OFF ANY SUBSTANTIAL RAINFALL CHANCES WHILE TURNING UP THE HEAT AGAIN FOR NEXT WEEK. WE WILL HAVE A RAIN FREE FORECAST FOR SUNDAY AND MONDAY WITH HIGHS IN THE MID TO UPPER 90S MUCH OF THE AREA. IT APPEARS THAT MIXING OF DRIER AIR DURING THE DAY WILL KEEP HEAT INDEX VALUES UNDER ADVISORY CRITERIA. BY TUESDAY...TEMPS WILL APPROACH 100 AND AN ISOLATED TSRA COULD DEVELOP. WEDNESDAY AND THURSDAY...POSSIBLE SLIGHT WEAKENING OF RIDGE COULD MEAN A RETURN TO SLIGHT RAIN CHANCES. NO SUBSTANTIAL RELIEF FROM THIS HOT SUMMER SUMMER IS IN SIGHT...WITH TEMPERATURES EXPECTED TO REMAIN ABOVE NORMAL AND HUMIDITY LEVELS CREEPING UPWARD AGAIN. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 73 94 73 95 / 30 10 10 30 CLARKSVILLE 70 92 70 94 / 20 10 20 30 CROSSVILLE 68 88 65 89 / 30 0 10 40 COLUMBIA 73 95 73 95 / 30 20 0 30 LAWRENCEBURG 72 95 72 95 / 30 20 0 30 WAVERLY 72 93 72 95 / 20 20 20 30 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 13
Hazardous weather outlook, Jul 29, 4:55 AM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 455 AM CDT THU JUL 29 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-301000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 455 AM CDT THU JUL 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 19
In the hours before
Special weather statement, Jul 29, 4:52 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 452 PM CDT THU JUL 29 2010 TNZ028-062-292245- RUTHERFORD-WILSON- 452 PM CDT THU JUL 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WILSON COUNTIES... AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 6 MILES NORTHEAST OF MOUNT JULIET...OR 7 MILES NORTHWEST OF LEBANON...MOVING SOUTH AT 15 MPH. THIS CLUSTER OF STORMS CONTAINS DEADLY LIGHTNING AND GUSTY WINDS ALONG WITH HEAVY DOWNPOURS. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:39 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 21 min |
| Jul 29, 12:38 AM CDT | Areal Flood Advisory | OHX | Cumberland | 3 hr |
| Jul 29, 4:49 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 56 min |
| Jul 29, 6:08 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 18 min |
| Jul 29, 6:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.